Bisoprolol

Hi, I'm new to this, just wondered If any one can give me some advice, I'm new to taking bisoprolol 1.25mg been on them for 11 days and I feel so weak and tired. My feet and hands are freezing but my heart rate and palps have got alot better so it's definitely helping. But I'm wondering how long it takes for the body to get used to them. Thankyou for reading

8 Replies

oldestnewest
  • Hi. The drug you mention is primarily used as a beta blocker and side effects can include feeling tired or drowsiness. Each of us may have a different reaction to the same drug, so it is difficult to say what is 'right'. As you mentioned in your post - it might take a while for your body to get used to the medication, but if things dont improve then you might ask the doctor to review it, and particularly the dosage. About your coldness - one of the symptoms of anxiety for some people is coldness of the extremities.

  • Thank you for replying. I go back to the doctors in two weeks so I'm hoping my body will have adjusted by then. I'll let him know how Ive been feeling. Nothing worse then spending your whole day tired. Thankyou for your support

  • You are very welcome :-)

  • Are you taking them just for anxiety or do you have a heart problem I'm just wondering because my doc won't give them to me.

  • I have a heart rate of 140 at resting and a leaking heart valve but I'm not sure what this entails for me but I do suffer mild anxiety but I can't really tell if they work for the anxiety cause I still hate crowds. What is it you'd like them for as I have read quiet a few people do take some beta blockers for anxiety so it's definitely worth you keep asking your doctor. If not definitely as for some advice on how to control it or maybe ask for a second opinion, I've learnt asking for second opinions helps alot more. I hope you get the right treatment :)

  • I take 2.5mg a day due to high BP.. at first they put me on the same does as you and it made me feel slightly faint so we suggested I took it at nights and it helped me a lot by moving the time of day I took them, the pharmacy was also very helpful ring them and ask :)

  • Thank you for your reply :) I feel better today but I'm quiet snappy which isn't like me,I feel like I'm all over the place. I might try that, taking them at night I'll start tomorrow by taking them abit later in the day so it's not messing the timing up to much then in a few days I can change to taking them at night. The has made me feel abit better :) thank you again for your reply.

  • I want them just for anxiety and ocd

You may also like...